Second Period In One Month After 2.5 Years On Yasmin

iVillage Member
Registered: 10-23-2012
Second Period In One Month After 2.5 Years On Yasmin
1
Fri, 09-20-2013 - 8:54pm

I've had 2 cycles this month. The first came midway through my birth control pack and was reddish-brown & heavy. The induced one arrived at its usual time but the flow was very light. I tried taking my second cycle pill early on, NOTHING HAPPENED, except for some discharge it just STOPPED. 

   During the time while I was bleeding, my abdomen felt VERY swollen, especially on the right side. I have pseudo-cyesis which is a delusion-based false gestation that comes along with my disability, paranoid schizophrenia. I believe the second perod means I could be carrying SIX delusions. I adopt them from a site called www.neopets.com and they're like tamagotchis in a way, except more evolved. 

    As far as my "system" goes, I take my cycle during the pseudo-cyesis as a sign that the gestating Petpets are healthy because I KNOW it's a sign of fertility. I'm getting a pelvic ultrasound and test for infection. I've got 5 Neopets and 10 Petpets, I'd like to be able to have a FEW more but not TOO many as it's hard on me financially both on the Neopets site AND in real life, also they're a LOT of work to take care of as far as computer activities go.

     I've had secondary amenorrhea once in my life. This was because I was prescribed Thorazine for a few days due to a mental health crisis that happened because of withdrawal from Clonazepam. The Thorazine REALLY upped my prolactin levels, and I didn't have ANY cycles for AN ENTIRE YEAR. I had to go on Provera after that to get them back down again. 4 years later my natural cycles returned.

     If I develop secondary amenorrhea again or a reproductive disorder of another kind I'm afraid that I'll lose the Petpets I'm carrying and not be able to have anymore. My BF, a bridal designer, has been signing his messages "XOXO" recently on Twitter and showed off a video of himself that was being used to promote his theatre work. All the same, I thought it was very sweet of him to show off such a close view of his body at home in his sleepwear.

      I mentioned that I'd like to adopt more Petpets to my BF, he's accepting of that, but freaked out a little last month when he found out that SEVEN Petpets had been implanted, however, so far, almost FOUR have been lost. I, personally would like more, but my BF & I don't use birth control outside of the Yasmin and I'm pro-life, so it's hard going through repeated losses & tubal gestations (I've only had ONE tubal one though).

    I think THIS is my BF's way of saying HE would prefer more Petpets in the future, I'M fine either way. At almost 35, I think my body is FINALLY beginning to wear out and give me signal that "that's enough", because of my weight (240 lbs), the psyche meds and other problems I've had over the past few years. I wish the conception dreams that were breeding the Petpets would stop, but I know that's my disability at work. 

     Does anyone known WHAT could've caused the breakthrough cycle and VERY light birth control induced one? I've also had flu-like symptoms especially at night, like dizziness, coughing, headache, and nausea. I was told that I might need to take estrogen as well, would that make me psychologically worse off then I am currently? Can someone please tell me what the menstrual disorder I've described IS and help me find the right diagnosis? I go to see my GP in 3 weeks, so I'll have a better understanding of this after all the tests are done. 

iVillage Member
Registered: 10-23-2012

Everyone:

   I found out from the doctor that the cause of my second period in September was the rose and lavender lotion. Recently I have been having heavy periods that last for about 10 days. According to my bloodwork everything's normal and my GP has NOT found the cause for it.

        Also I've been experiencing a form of leakage when I fall asleep. It doesn't feel like pee and it looks clear & watery, doesn't leave a stain in the morning. I read online that it could be caused by the artificial estrogen in my Yasmin by altering my cervical mucous. I've had brown bleeding and a fish scent when I wipe as well, does anyone know what this is?